MathSciNet Relay Station
MathSciNet bibliographic data
MR1761803 60F15 (60J65)
Yin, Chuan Cun; Lü, Yu Hua A Chung-type law of the iterated logarithm for iterated Brownian motion. (Chinese) Acta Math. Sinica (Chin. Ser.) 43 (2000), no. 1, 99–106.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement